I just took my 400mg Plaquenil for the first time. I've taken 200mg at a time, but not 400mg. The 200mg caused some nausea, but not horrible. It said to take it with a meal so I did. I don't know why I'm freaking out, but I am. I'm afraid I'm going to get really sick. I never freak out about taking medications. I don't like them and will refuse them if I don't like the side effect profile or don't think it's worth it, but I don't freak out. I hate the steroids, but I'm taking them now, too. Don't like it, but, again, not freaking out. I already called a friend of mine tonight and asked her if I started getting really sick if she would run and get me some emetrec (whatever it's called - the OTC nausea medication). I'm out of phenergran. I had intended to take this earlier in the day while my doctor's office was still open so if I did get sick, they could call it in. I don't get sick (throw up) easily. I've only had one other medication do that - avelox I think it's called...an antibiotic. And, of course, it's not supposed to make you sick - but I had to go and be me and react stupidly to medications (like the pyridium that totally made me out of it and it's not supposed to). I had to take it with phenergran to keep it down. And that was my last medication before they put me inpatient for IV antibiotics. I was determined. So, I'm really nervous. I'm actually shaking. I'm going to end up making myself sick just from nerves. Thanks for indulging me. I had to get this out. Deep breaths. Maybe I'll put on headphones and a relaxation CD.